# SDR R61A201906072587

- Difficulty date: May 20, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 39,203 hours, 23,178 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003869001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AT FR 17 BETWEEN STGRS 26-27L, SHEAR CLIP FOUND CORRODED. SHEAR CLIP REPLACE IAW SRM 51-42-02.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
